Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The closure of translations in $ L\sp p$


Author: Harry Pollard
Journal: Proc. Amer. Math. Soc. 2 (1951), 100-104
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041968-4
MathSciNet review: 0041968
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Sur la composition d'une fonction sommable et d'une fonction bornée, C. R. Acad. Sci. Paris vol. 225 (1947) pp. 274-275. MR 0021145 (9:29e)
  • [2] I. E. Segal. The group algebra of a locally compact group, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 69-105. MR 0019617 (8:438c)
  • [3] A. Zygmund, Über die Beziehungen der Eindeutigkeitsfragen in den Theorien der trigonmetrischen Reihen und Integrale, Math. Ann. vol. 99 (1928) pp. 562-589. MR 1512466

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041968-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society